Advertisement

Journal of Mathematical Sciences

, Volume 147, Issue 1, pp 6430–6434 | Cite as

The asymptotic behavior of solutions for a class of differential equations

  • N. N. Konechnaya
Article
  • 12 Downloads

Abstract

A class of (n+1)th-order homogeneous linear differential equations (n > 1) is found for which fundamental solutions can be constructed from fundamental solutions to second-order differential equations. Asymptotic formulas for solutions to equations from this class are presented.

Keywords

Banach Space Asymptotic Behavior Fundamental Solution Univalent Function Asymptotic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. S. P. Eastham, The Asymptotic Solution of Linear Differential Systems, Oxford Univ. Press, New York (1989).MATHGoogle Scholar
  2. 2.
    W. N. Everitt and L. Marcus, Boundary Value Problems and Symplectic Algebra for Ordinary Differential and Quasi-Differential Operators, Amer. Math. Soc., Providence, Rhode Island (1999).MATHGoogle Scholar
  3. 3.
    E. Kamke, Differentialgleichungen, Part I: Gewohnliche Differentialgleichungen, Akademie Verlag, Leipzig (1959).Google Scholar
  4. 4.
    K. A. Mirzoev, “A class of operators related to second-order differential equations,” Usp. Mat. Nauk, 55, No. 6, 147–148 (2000).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • N. N. Konechnaya
    • 1
  1. 1.M. V. Lomonosov Pomor’e State UniversityArkhangel’skRussia

Personalised recommendations